# SDR SWIA20240809629

- Difficulty date: June 29, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 47,948 hours, 41,069 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACK ON  FLOOR SUPPORT BEAM IN THE CARGO BAY THAT RUNS LATERALLY FROM STGR 17L AND STGR 17R AT FS 589.00 AND LBL 38.40.   (FILED OPEN)   THIS IS CURRENTLY A WORK IN PROGRESS
